# SDR HALA2018021200040

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 34,799 hours, 5,673 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO FLT FUEL, A LOW FUEL PRESSURE L2 PUMP, RECYCLED PUMP OFF & ON,  NO CHANGE, CLEARED ITSELF AFTER 5 MINUTES.  PERFORMED AN OPS TEST OF THE MAIN & STANDBY PUMPS, AUTOMATIC AND MANUAL MODE IAW AMM 28-21-00-710-801A,  NO DEFECTS NOTED,  OK FOR SERVICE.
